# SDR CA131119003

- Difficulty date: November 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 59,537 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: C6CFM12107
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 59,859 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE THE RUDDER PEDALS WERE INSPECTED FOR CRACKS AND THERE WAS ONE DISCOVERED ON THE CO-PILOTS LT RUDDER PEDAL IN THE CENTER ATTACH BRACKET.  THE RUDDER PEDAL WAS REPLACED AND W/O CLOSED.
